In today’s article, we will examine whether the drug called arveles causes tinnitus. While doing this, we will try to explain questions such as what the arveles drug is, what it is used for and how it is used.
What is Arveles? Arveles is a pain reliever belonging to the NSAID group. Its key ingredient is dexketoprofen. The drug is available in tablet form and ampoule form. The tablet form is generally used to relieve short-term pains such as muscle, joint, menstrual, toothache and headache. Ampoule form is used to relieve pain after surgical interventions. The ampoule form is injected intravenously or intramuscularly by the healthcare worker. The tablet form should also be used in the dose prescribed by the doctor. Arveles medicine is not a suitable type of medicine for long-term use. Therefore, it should be discontinued as soon as the pain subsides. The ampoule form is injected intravenously or intramuscularly by the healthcare worker.
So who should not use the arveles? Those who are allergic to the main ingredient dexketoprofen and those who are allergic to other substances in the drug should not use it. Other than these, what should not be used;
1) Allergy to acetylsalicylic or other NSAIDs
2) Heart Failure Patients
3) Peptic Ulcer
4) Those who have blood clotting problems
5) Crohn’s Disease or Ulcerative Colitis
6) Children Under 18
So, do arveles cause tinnitus? Arveles drug experts have classified the side effects as common, uncommon, rare and very rare. According to this classification, tinnitus is shown in the category of very rare side effects. If you experience tinnitus while using the medicine, this will be one of the side effects of the medicine. If you experience tinnitus for a long time, you should definitely go to the doctor.